RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 7, Pages 933–940 (Mi de10414)  

Numerical methods

Exact Stationary and Autowave Solutions in Minimal Models of a Bistable Medium

G. G. Yelenin

Lomonosov Moscow State University

Full text: PDF file (1399 kB)

English version:
Differential Equations, 2001, 37:7, 979–987

Bibliographic databases:

UDC: 519.63
Received: 01.03.2001

Citation: G. G. Yelenin, “Exact Stationary and Autowave Solutions in Minimal Models of a Bistable Medium”, Differ. Uravn., 37:7 (2001), 933–940; Differ. Equ., 37:7 (2001), 979–987

Citation in format AMSBIB
\Bibitem{Yel01}
\by G.~G.~Yelenin
\paper Exact Stationary and Autowave Solutions in Minimal Models of a Bistable Medium
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 7
\pages 933--940
\mathnet{http://mi.mathnet.ru/de10414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1887270}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 7
\pages 979--987
\crossref{https://doi.org/10.1023/A:1011913906185}


Linking options:
  • http://mi.mathnet.ru/eng/de10414
  • http://mi.mathnet.ru/eng/de/v37/i7/p933

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019